It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 13Showing 1 - 20 of 256 for accutane body hair. (0.016 seconds)


... I'm no longer on Accutane though....only Spiro. A SMALL dose of Spiro. ... (9 replies)
... Hi.. First of all my opinion of multiple doses of Accutane is probably the reason for all of the hairloss in the past. To me it is the most powerful drug used for acne and some say the last resort. ... (1 replies)
... or can compare Accutane and Spironolactone? ... (1 replies)

... and then WAY too low a dosage of Accutane for about six to nine month. That was the first drug that had a noticeable effect... ... (1 replies)
... Middledgurl do you still have these facial hair problems nearly 2 years on? ... (6 replies)
... Biggest Accutane fear? ... (40 replies)
... accutane does not cause depression, if you got depressed while on accutane bahamagirl, as you said it might have been because you broke out worse. i am sorry that happened to you. ... (6 replies)
... My acne was mostly mild but very very persistent and seemed to be getting up towards the moderate range too often for my tastes. I only took Accutane after doing months and months and months of research... not just on Accutane either, but on all sorts of stuff. ... (36 replies)
... I started birth control pills in preparation for accutane because you need to take it for at least 1 month before treatment. ... (2 replies)
... It is very unfortunate that you have suffered from hair loss. ... (10 replies)
... from very severe body acne and moderate on the face. the last 5 years i have had tons of acne on my back, chest, shoulders... all is the kind with the huge red cysts. ... (10 replies)
... now 23. My entire face was always broken out and I got horrible cysts that would stay for over a year. I tried everything and nothing ever worked until I took accutane when I was 20. I took it for 4 months and my face stayed clear for about a year afterwards. ... (80 replies)
... hello everybody have anyone concern a problem with red - dry eyes and dry hair ( scalp or hair ends am not sure ) ??? i'm off accutane 9 months ago , i was on it for a course of 6 months my dosage was first 3 months 20mg and second three months a day 20mg and a day 40mg . the problem i was in military service when i've taken it and i think that made it worse... (2 replies)
... of Accutane for the past 2 months. ... (2 replies)
... If you've not taken the Accutane yet, i wouldn't take it. ... (2 replies)
... I am slathered in aquaphor and now can't go anywhere because my hair is greasy too because my scalp itches. I am petrified of hair loss because of that. I have grease on my clothes, sheets, and glasses! I have itchy hot spots all over my body. ... (6 replies)
... my second course of accutane began after i had a two year battle with bulemia and and anorexia nervosa. ... (2 replies)
... I read many stories about experiences using accutane and decided to keep record of my own experience to help others who are thinking of using this medication or are currently on it. ... (5 replies)
... Yes! My whole body has seem to become hairier but the part that I hate the most is the sides of my face. I've been off accutane for almost a year now so I've tried waxing but that brakes me out so bad. So now I have hair and acne on my face! All I can do is bleach it... ... (0 replies)
... have you tried taking any supplements that help lubricate your body from the inside out. They have helped me tremendously over the years. ... (1 replies)


Associated Tags: accutane, acne, face acne, running, skin care

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 13

All times are GMT -7. The time now is 02:01 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!